Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 738087, 17 pages
Research Article

Subharmonic Resonance of Van Der Pol Oscillator with Fractional-Order Derivative

1Department of Mechanical Engineering, Shijiazhuang Tiedao University, No. 17 Bei Erhuan Dong Road, Shijiazhuang, Hebei 050043, China
2Key Laboratory of Transportation Tunnel Engineering, Ministry of Education, Southwest Jiaotong University, No. 111 North 2nd Ring Street, Chengdu 610031, China

Received 4 November 2013; Revised 16 January 2014; Accepted 17 January 2014; Published 25 February 2014

Academic Editor: Wang Xing-yuan

Copyright © 2014 Yongjun Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongjun Shen, Peng Wei, Chuanyi Sui, and Shaopu Yang, “Subharmonic Resonance of Van Der Pol Oscillator with Fractional-Order Derivative,” Mathematical Problems in Engineering, vol. 2014, Article ID 738087, 17 pages, 2014.